# SDR 9621319178

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3310L
- Make and model: Doug DC-9-14
- Aircraft serial: 45705
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE NOSE LANDING GEAR HORIZONTAL PRESSURE WEB AT FS 83, RIGHT SIDE, AND AT FS 108, LBL 25, 37, AND RBL 25.    REPAIRED WEB (P/N 9910073-313) PER EA 91-111232 AND DASH 111230.
